# SDR FDEA2020072761653

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 67,181 hours, 23,673 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Regulator Valve
- Part number: 8983963
- Part serial: 1750
- Condition: Failed
- Location: Cargo Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMB POWER CLIMBING THRU 16000 RECEIVED AIR MANF 2 FAIL SYSTEM SELF PROTECTED.   RETURNED TO GATE. FOUND AFT CARGO COMPARTMENT HEAT PRESS REG VALVE FAILED IN THE OPEN POSTION.   REMOVED AND REPLACED AFT CARGO COMPARTMENT HEAT PRESS REG  VALVE IAW AMM 21-41-15-4. OPS AND LEAK CHECKS NORMAL PERFORMED DECAY CHECK AND TEST PASSES.
